# SDR DXTA2024011510616

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- Aircraft time: 2,410 hours, 1,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg Brake Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE 50% DEGRADED AMBER CAS MESSAGE CAME ON AFTER LANDING. SYNOPTIC SHOWED BOTH INBOARD BRAKES AT ZERO PRESSURE.  REMOVED BRAKE CONTROL UNIT AND INSTALLED INSPECTED BRAKE CONTROL UNIT. PERFORMED RIG AND OPS CHECK WITH NO DEFECTS NOTED IAW AMM 32-41-45.
